Journal of Symbolic Logic

Isomorphisms of splits of computably enumerable sets

Peter A. Cholak and Leo A. Harrington

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We show that if A and  are automorphic via Φ then the structures 𝒮(A) and 𝒮(Â) are δ03-isomorphic via an isomorphism Ψ induced by Φ. Then we use this result to classify completely the orbits of hhsimple sets.

Article information

J. Symbolic Logic, Volume 68, Issue 3 (2003), 1044-1064.

First available in Project Euclid: 17 July 2003

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03D25: Recursively (computably) enumerable sets and degrees


Cholak, Peter A.; Harrington, Leo A. Isomorphisms of splits of computably enumerable sets. J. Symbolic Logic 68 (2003), no. 3, 1044--1064. doi:10.2178/jsl/1058448453.

Export citation


  • Peter Cholak Automorphisms of the lattice of recursively enumerable sets, Memoirs of the American Mathematical Society, vol. 113 (1995), no. 541.
  • Peter Cholak and Leo A. Harrington Extension theorems, orbits and automorphisms of the computably enumerable sets, Submitted to Annals of Mathematics,2002.
  • Peter A. Cholak and Leo A. Harrington Definable encodings in the computably enumerable sets, Bulletin of Symbolic Logic, vol. 6 (2000), no. 2, pp. 185--196, A copy can be found at:\~ cholak.
  • Rod Downey and Michael Stob Friedberg splittings of recursively enumerable sets, Annals of Pure and Applied Logic, vol. 59 (1993), no. 3, pp. 175--199, Fourth Asian Logic Conference (Tokyo, 1990).
  • Leo A. Harrington and André Nies Coding in the partial order of enumerable sets, Advances in Mathematics, vol. 133 (1998), no. 1, pp. 133--162.
  • Leo A. Harrington and Robert I. Soare The $\Delta\sp 0\sb 3$-automorphism method and noninvariant classes of degrees, Journal of the American Mathematical Society, vol. 9 (1996), no. 3, pp. 617--666.
  • W. Maass On the orbit of hyperhypersimple sets, Journal of Symbolic Logic, vol. 49 (1984), pp. 51--62.
  • Franco Montagna and Andrea Sorbi Universal recursion-theoretic properties of r.e. preordered structures, Journal of Symbolic Logic, vol. 50 (1985), no. 2, pp. 397--406.
  • A. Nies Intervals of the lattice of computably enumerable sets and effective Boolean algebras, The Bulletin of the London Mathematical Society, vol. 29 (1997), pp. 683--92.
  • André Nies Effectively dense Boolean algebras and their applications, Transactions of the American Mathematical Society, vol. 352 (2000), no. 11, pp. 4989--5012 (electronic).
  • Robert I. Soare Recursively enumerable sets and degrees, Perspectives in Mathematical Logic, Omega Series, Springer--Verlag, Heidelberg,1987.
  • M. Stob The structure and elementary theory of the recursive enumerable sets, Ph.D. thesis, University of Chicago,1979.